# SDR TWAA0004201

- Difficulty date: March 15, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 9,266 hours, 1,322 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING NUMBER 7 SPOILER AFT LT CORNER HAD A SMALL CRACK.  CLEANED AREA FOR REPAIR AND INSTALLED A 2 IN BY 2 IN HOT BOND PATCH PER SRM 57-70-01.
